Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have diabetes. Feeling weak after finishing Giffi for typhoid. Taking Plazine and Azuluix

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
My Nmae is XXXXXXX
i am having Diabetics for last 5 years
intialily i was having gemer 500mg medicine for 2 years & later 3 years Glycipage 500mg mrning & evening till july 2012
since my sugar level ws coming low , i consulted a doctor
& based on his advice stared using Azulix 1mg
from 18 aug
since i was having typhoid giffi ws given from 18 aug 2011
giffi medicine course is over
but i feel weakness & sugar level going down ( mhaving medicine at 8AM morning) by 11 am & after lunch again by 4pm
pl advice
i am taking Plazine 75(Cliopidogral ) also along with Azuluix based on my Doctors advice
Posted Mon, 1 Oct 2012 in Diabetes
 
 
Answered by Dr. Mayank Bhargava 2 hours later
Hi AAAA
Thanks for posting my query.
Kindly give details of your blood sugar level both fasting and postprandial.
In my opinion, you are taking very frequent dosage of Glimipride.
Azulix and Gemer both are almost same medicines except gemer also contains metformin.
You should stop all medicines for a week as rise in blood sugar doesn't harm any body.
Then you should go for repeat blood sugar both fasting and postprandial.
As such there is no correlation between your blood sugar level and typhoid infection.
You are feeling weakness because of probable hypoglycemia.
If you are sensitive to glimipride as it is ling acting, then you should go for glipizide.
Have you undergone renal function test and liver function test?
Any abnormality in above mentioned investigations may cause unpredictable sugar level after oral therapy.
Yes, you can take clopidrogrel and azulix simultaneously...they doesn't interfere with each other.
Put your queries if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Have diabetes. Feeling weak after finishing Giffi for typhoid. Taking Plazine and Azuluix 4 days later
enclosed blood test on sugar level In May 2012 in general check up slight variation was there only in liver function test S albumin 3,2 SAG Ratio 0.74 & SGGT 3
Renal & all other tests was normal
 
 
Answered by Dr. Mayank Bhargava 25 minutes later
Hi XXXXXXX
I have read all blood reports regarding blood sugar.
Your PP sugar is normal and always <140mg%.
After stopping diabetic medicines, your fasting blood sugar started rising.
You should take metformin 500mg along with clopidrogrel 75 simultaneously.
There is no harm in taking these medications.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor